# SDR CHQA20120826301

- Difficulty date: August 26, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 26,675 hours, 22,424 cycles
- Engine: Allsn AE3007A
- Engine time: 25,903 hours, 21,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG ELECTRICAL BURNING SMELL ABOVE ROW 12A.  MAINTENANCE FOUND THE CEILING LIGHT BALLAST AT 12A TO BE BURNT.  THE ITEM WAS DEFERRED.  THE DEFERRAL WAS CLEARED ON 8/29/2012 BY REPLACING THE CEILING LIGHTING BALLAST AT ROW 12A.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
